... started out with a dosage of 1-2 a day and finally got up to about 7 a day. I had a "scare" last week. I think I almost overdosed. I became lightheaded, dizzy, heart palpations, chest tightness, etc. It finally went away. I am trying to cut the doasge way down to get off of them. For the last 3 days, I have taken 3 to 4 a day. This is my problem. For the last couple of weeks, I have had a dull pain on the middle right side (liver) and on the lower left side (pancreas?) and more strange stinging pain in my lower neck muscles, wrists, and intermittent chest pains (almost like heartburn). DO I HAVE CYSROSIS (sp.?)??? I have no yellowing of the skin or hard belly. Ihave constant stinging pain in my veins!!! Please help me! I am a mother of 2 trying to live. HELP ME! I cannot find anything on the internet
Lbarn20, your story sounds like mine! I took oxycontin for 10 years, it made me a zombie. I flushed it, withdrawal made me ever so sick! After withdrawal I started to get stinging, pins and needles, restless legs and burning sensation throughout my entire body. Doc put me on Lyrica, and it has helped considerably! Ask your doc about relief from nerve pain, that is what it sounds like you are having. get blood work done regarding your liver/pancreas situation. Good luck!
I was on perc for 6 years and now on morphine which believe it or not is less harmful than percs or that type of drug as you might know there is more desire nor percs than morphine on the streets and let me tell you avinza is a 1 time a day capsule long acting. You may think of that as an alternative good luck barb also more important talk to your doctor about the things you are experiencing
- Lorcet Plus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorcet Plus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Dependence - its been 72 hours since my last vicodin. I have been taking 10-30 5mg pills for?
Posted 8 Jul 2009 • 2 answers
Posted 13 Jul 2011 • 6 answers
Posted 11 Oct 2011 • 5 answers
Posted 12 Oct 2011 • 8 answers
Posted 25 Feb 2012 • 9 answers